MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2357-40C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the icd detected one episode of ventricular fibrillation (vf) that appeared to be polymorphic ventricular tachycardia (pmvt).The device initially attempted antitachycardia pacing (atp), which was unsuccessful.It then delivered a 36-joule shock, which successfully converted the rhythm to atrial fibrillation with ventricular sensing (afvs) and ventricular pacing (vp) at a controlled rate.At the time of the event, the patient was found unresponsive for approximately 30 seconds.Upon waking, the patient denied any immediate symptoms.Normal device function was noted.The device was later electively explanted and replaced.No patient condition was reported.
 
Additional Manufacturer Narrative
The device was returned due to an adverse event without an identified device or use problem.The device was received with normal output and normal telemetry.Analysis of the device image was performed, and no anomalies were noted.Further electrical testing was performed, including lead impedance, high voltage shock, output and sensitivity test, and no issues were noted.Longevity assessment found the device was operating above the elective replacement indicator (eri) voltage, consistent with normal usage.

Brand Name
FORTIFY ASSURA DR ICD, US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25218835
Report Number2017865-2026-10459
Device Sequence Number15900692
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000025031(17)180731
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000025031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDANT RV LEAD; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale